Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Mental disorder, taking Oxetol, LoboZam, have irritation on using these tablets. What is the cause?

Hai Sir,I am suffering from mentally disordered but i had completed MCA and doing job also. EEG scan result is disordered, CT Scan and remaining scanning is good.Doctor suggest to me use Oxeteol 300(1-0-2)dose and LoboZam (0-0-1)dose.I am using these tablets from 5 years onwards.Some times i feel something different.i know all these things.I am irritating about using these tablets.Give me suggestion for my problem.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Abnormal EEG show malfuctioning of electrical activity of brain which is a common cause of seizure disorder. In many seizure and related disorder CT scan and other imaging studies may be normal.

Oxetol used for seizures and as mood stabilizer. As every seizure can be very dangerous, so it is better to continue with your medicines.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor